# SDR YENA2021010400001

- Difficulty date: December 29, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 79,764 hours, 29,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ROW 11 RT ESCAPE LIGHT INOPERABLE, REF FLIGHTSTAR WO N503JB-01-01 N/R 00026.  R & R ROW 11 RT ESCAPE SLIDE PATH LIGHT ASSEMBLY, IAW A320 AMM 33-51-19-000-003-A.  EMERGENCY LIGHT OPERATIONS CHECK CARRIED OUT, IAW A320 AMM 33-51-00-710-001.  OPERATIONS CHECK GOOD.
